# SDR CA011217021

- Difficulty date: December 5, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Lear 45LEAR
- Aircraft time: 502 hours
- Engine: Garrtt TFE731*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: 6629101001005
- Condition: Leaking
- Location: Pressure Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) INVESTIGATED HYDRAULIC FLUID STAINS ON FUSELAGE BOTTOM.  FOUND FILTER MANIFOLD LEAKING,  REPLACED COMPONENT.
